So I just recently had a miscarriage a little earlier this year and that's when I decided to get nexplanon put in June 1,2016 and it stopped my cycles all together but for the last couple weeks I've nauseous and had bad migraines almost daily. 6 days ago I started spotting so I thought it was my period but so far its only there when I go to the bathroom, if I use a pad or tampon there's nothing there is this normal? Could I be pregnant or something I need to call my doc about?
No responses have yet been posted. Add your response to this question.
- Nexplanon Information for Consumers
- Nexplanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nexplanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jul 2014 • 1 answer
Posted 11 Apr 2016 • 0 answers
Posted 1 Aug 2016 • 0 answers
Posted 30 May 2017 • 0 answers
Posted 10 days ago • 0 answers